i gave my gf contraceptive pills aftr sex evn aftr i hd condoms on while having it. same thing happend the nxt day.. will she okay ? worried about her health ! pls help
Now you worry, she should not be taking that stuff frequently. You have to either trust the condom and use it with spermicide or she has to get on birth control. It is a huge dose of hormones, and she shouldn't be taking it 2 times a month, let alone 2 days in a row. It is going to mess up her cycle something terrible. I think you guys are all too free with it. As long as the condom doesn't break or fall off, she is protected. I personally worry about the long term effects from taking it frequently for routine birth control. It isn't meant for that, its for emergencies, like the condom broke or rape.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2014 • 2 answers
Posted 2 Nov 2014 • 1 answer
Posted 20 Nov 2014 • 1 answer
Posted 30 Jan 2015 • 1 answer
Posted 31 Jul 2015 • 1 answer